# SDR GTIA2016042801539

- Difficulty date: April 28, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 36,968 hours, 17,322 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WALKED INTO ACFT APU BLEED ON, SMELLED TURBINE OIL, SMALL ODOR UPON ENTRY TO CABIN AND COCKPIT.  ODOR CONFIRMED BY F/O AND F/A'S AS WELL AS MECHANICS.  PERFORMED TSM 21-00-00-810-801-A.  NO LEAK FOUND ON APU, VISUAL AND INSPECTION, NO EXTERNAL LEAK FOUND. PERFORMED DECONTAMINATION OF ENVIROMENTAL CONTROLS SYSTEM, ECS IAW AMM 21-00-00-615-001-A AND 21-00-00-615-002-A.  NO HELP SMELL CAME BACK FURTHER TROUBLESHOOTING REQUIRES. ACCOMPLISHED BORESCOPE IAW AMM 49-20-00-290-001. NO DEFECT NOTED. NO LEAKS NOTED.
